# SDR NSVA20120208444

- Difficulty date: February 2, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 340B193
- Aircraft time: 41,403 hours, 49,614 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Unknown
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5006 MLU-IAH ON AIRCRAFT 193CJ HAD LEFT ENGINE OIL TEMPERATURE HIGH WHEN ON DESCENT INTO IAH.  FLIGHT LANDED WITHOUT INCIDENT.  CREW DID DECLARE EMERGENCY AND SHUT DOWN ENGINE AFTER LANDING.
